Korteweg-de Vries-Burgers equation on a half-line with large initial data

Nakao Hayashi, Elena I. Kaikina, Hector F. Ruiz Paredes

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We study the following initial-boundary value problem for the Korteweg-de Vries-Burgers equation equation presented We prove that if the initial data u0 ∈ H0,ω ∩ H0,ω, where ω ∈ (1/2, 3/2), then there exists a unique solution u ∈ C ([0,∞), H1,ω) of the initial-boundary value problem (0.1). Moreover if the initial data are such that x1+μu0(x) ∈ L1, μ = ω - 1/2, then there exists a constant A such that the solution has the following asymptotics equation presented for t → ∞ uniformly with respect to x > 0.

Original languageEnglish
Pages (from-to)319-347
Number of pages29
JournalJournal of Evolution Equations
Issue number3
Publication statusPublished - 2002
Externally publishedYes


  • Dissipative Nonlinear Evolution Equation
  • Korteweg-de Vries-Burgers equation
  • Large Time Asymptotics

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Korteweg-de Vries-Burgers equation on a half-line with large initial data'. Together they form a unique fingerprint.

Cite this